# SDR MALA975489

- Difficulty date: June 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N99XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A099
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING  MAINTENANCE CHECK, HALF THE EMERGENCY LIGHTS FOUND INOPERABLE.  MAINTENANCE REPLACED BATTERY PACK AT STA 20LN. OPS CHECK GOOD.  (X)
